Global Journal of Theoretical and Applied Mathematics Sciences

 

Volume 1, Number 2 (2011)

 

 

CONTENTS

 

L(4,3,2,1)-labeling of Simple Graphs
pp. 95-102
R. Sweetly and J. Paulraj Joseph

Mathematical Modeling of Predator-prey Models: Lotka-Volterra Systems
pp. 103-113
S. Usha, A. Eswari and L. Rajendran

Convergence of Hermite Interpolation
pp. 115-119
Swarnima Bahadur

Stability of a Host-Mortal Commesal Ecosystem with Constant Harvesting of the Commensal Species
pp. 121-133
N. Seshagiri Rao and N.Ch. Pattabhi Ramacharyulu

Fractional Laplace Transform and Signal Separation in Networking
135-140
P.R. Deshmukh and A.S. Gudadhe


Data Cleaning through Minimum Spanning Tree for Data Mining
PP.141-148
Authors:S. John Peter and S. Chidambaranathan

 

Fuzzy Cognitive Maps (FCMs) to Analyze the Problems Faced by Turmeric Cultivators at the Time of Marketing
PP.149-156
Authors:S. Narayanamoorthy and K. Mythily

 

Non-Persistent Retrial Queueing System with Two Types of Heterogeneous Service
PP.157-164
Authors:J. Ebenesar Anna Bagyam and Dr. K. Udayachandrika

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact